Community Forum

Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.

Entivyo and Thrush


Sat, February 20, 2021 9:29 AM

Hi...
I have been on Entivyo for almost 4 years and for about 3 months now I have had a problem with the skin in my mouth peeling. I was put on meds for thrush in December which has helped but still have periodical peeling and tongue feels burnt.

Just wondering if could be a side effect of Entivio! Any one else have something similar?

FPO Jules47
Joined Feb 20, 2021

Wed, March 31, 2021 8:22 PM

Reply posted for Jules47.

Hello, Not sure if I have had thrush but similar experience with burning and also ulcers in my mouth.

FPO mikeygee
Joined Feb 16, 2014

Related Topics

Corona Virus and Remicade...
Author Image Jennie RC
Joined Mar 21, 2020

Hi all, I'm facing the decision to get my Rem....

read more

Treatment options decisio...
Author Image Bmineard1
Joined Nov 6, 2020

My son was diagnosed with crohns at 10yrs old, due....

read more

New treatment Entyvio?
Author Image samilouw
Joined Nov 12, 2020

Hello, I am new here and recently went to see my G....

read more